# SDR SWAA2021101227842

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,268 hours, 31,596 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY GIRT BAR STOWAGE CLIPS LOOSE ; / [01] TIGHTENED PER SIP
